MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP COMPLETE ELECTRODE

BIO-DETEK INCORPORATED ONE STEP COMPLETE ELECTRODE
Model Number 8900-000406-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the electrodes were slipping would not adhere to the patient's skin.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrode pads were not returned to zoll medical corporation; however, a zoll representative was onsite to visually inspect the electrode pads and no issues were found.The customer was contacted for return of the suspect product.The zoll representative was informed that the pads were disposed of and are not available for further evaluation.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ONE STEP COMPLETE ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8169272
Report Number1218058-2018-00106
Device Sequence Number13890217
Product Code MKJ
UDI-Device Identifier10847946021167
UDI-Public10847946021167
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/15/2020
Device Model Number8900-000406-01
Device Catalogue Number8900-000406-01
Device Lot Number4218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1